IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
Tech. Rep. Archives
 Go Top  Go Back   Prev IA Conf / Next IA Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Internet Architecture (IA) [schedule] [select]
Chair Keisuke Ishibashi (NTT)
Vice Chair Toyokazu Akiyama (Kyoto Sangyo Univ.), Masahiro Jibiki (NICT), Yutaka Nakamura (Kyushu Inst. of Tech.)
Secretary Satoshi Matsuura (NAIST), Tomoki Yoshihisa (Osaka Univ.)
Assistant Hiroshi Yamamoto (Nagaoka Univ. of Tech.), Toshiki Watanabe (NEC), Masafumi Watari (KDDI Labs.)

Conference Date Fri, Sep 12, 2014 10:00 - 18:10
Topics Internet Operation and Management, etc. 
Conference Place Tokyo Tech Front, Tokyo Institute of Technology 
Contact
Person
Katsuyoshi Iida
+81-3-5734-3702
Copyright
and
reproduction
All rights are reserved and no part of this publication may be reproduced or transmitted in any form or by any means, electronic or mechanical, including photocopy, recording, or any information storage and retrieval system, without permission in writing from the publisher. Notwithstanding, instructors are permitted to photocopy isolated articles for noncommercial classroom use without fee. (License No.: 10GA0019/12GB0052/13GB0056/17GB0034/18GB0034)

  09:55-10:00 Opening ( 5 min. )
Fri, Sep 12 AM  Session 1
10:00 - 12:00
(1) 10:00-10:30 A Proposal of Multi-Layer-Binding Router to Prevent Cyber-Attack IA2014-14 Hiroshi Kobayashi, Hirofumi Yamaki, Yuuki Suehiro, Yoichiro Ueno, Kaoru Sano, Ryoichi Sasaki (Tokyo Denki Univ.)
(2) 10:30-11:00 An Implementation and Evaluation of Multi-Layer-Binding Router using OpenFlow IA2014-15 Hiroshi Kobayashi, Hirofumi Yamaki, Yuuki Suehiro, Yoichiro Ueno, Kaoru Sano, Ryoichi Sasaki (Tokyo Denki Univ.)
(3) 11:00-11:30 Use case analysis of TXT records in DNS IA2014-16 Hikaru Ichise, Jin Yong, Katsuyoshi Iida (Tokyo Inst. of Tech.)
(4) 11:30-12:00 An authentication and authorization model with both personal attributes and set attributes IA2014-17 Takeshi Nishimura, Eisaku Sakane, Kento Aida, Kazutsuna Yamaji, Motonori Nakamura (NII)
Fri, Sep 12 PM  Session 2
13:00 - 14:00
(5) 13:00-13:30 Development and Operation of Internet Measurement System IA2014-18 Motoyuki Ohki, Satoshi Kamei (NTT Com.)
(6) 13:30-14:00 Current Status of gTLDs and Name Collision Issues IA2014-19 Yuji Koyama (JPNIC)
  - 発表資料:http://www.ieice.org/~ia/archives/ia20140906/20140911-ia-name-collision.pdf
  14:00-14:15 Break ( 15 min. )
Fri, Sep 12 PM  Session 3
14:15 - 15:45
(7) 14:15-15:00 [Invited Talk]
Large Scale Video Distirbution at niconico IA2014-22
Kenichi Miyazaki (Dwango)
(8) 15:00-15:45 [Invited Talk]
Contents Distribution Control and Network Design IA2014-23
Yoshinobu Matsuzaki (IIJ)
  - 発表資料:http://www.ieice.org/~ia/archives/ia20140906/ia-2014-maz-cdn-network.pdf
  15:45-16:00 Break ( 15 min. )
Fri, Sep 12 PM  Session 4
16:15 - 18:10
(9) 16:15-17:15 [Invited Talk]
DNS cache poisoning and its countermeasures IA2014-20
Kazunori Fujiwara, Yasuhiro Orange Morishita (JPRS)
  - 発表資料:http://www.ieice.org/~ia/archives/ia20140906/20140912-ia-fujiwara.pdf
(10) 17:15-18:00 [Invited Talk]
Issues and perspectives on RPKI and BGPSEC IA2014-21
Taiji Kimura (JPNIC)
  - 発表資料:http://www.ieice.org/~ia/archives/ia20140906/ieice-rpki-11.pdf
  18:00-18:05 Student Award Reception ( 5 min. )
  18:05-18:10 Closing ( 5 min. )

Announcement for Speakers
General TalkEach speech will have 22 minutes for presentation and 8 minutes for discussion.
Invited Talk (招待講演1)Each speech will have 50 minutes for presentation and 10 minutes for discussion.
Invited Talk (招待講演2)Each speech will have 35 minutes for presentation and 10 minutes for discussion.

Contact Address and Latest Schedule Information
IA Technical Committee on Internet Architecture (IA)   [Latest Schedule]
Contact Address Technical Group of Internet Architecture
E-:ia-board 


Last modified: 2014-10-17 10:57:09


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[On-Site Price List of Paper Version of Proceedings (Technical Report)] (in Japanese)
 
[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to IA Schedule Page]   /  
 
 Go Top  Go Back   Prev IA Conf / Next IA Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan